RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 1(331), Pages 191–192 (Mi umn260)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Spectral properties of an indecomposable non-negative matrix and its principal submatrices of co-order one

S. V. Savchenko

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm260

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:1, 184–185

Bibliographic databases:

MSC: 15A18
Accepted: 22.12.1999

Citation: S. V. Savchenko, “Spectral properties of an indecomposable non-negative matrix and its principal submatrices of co-order one”, Uspekhi Mat. Nauk, 55:1(331) (2000), 191–192; Russian Math. Surveys, 55:1 (2000), 184–185

Citation in format AMSBIB
\Bibitem{Sav00}
\by S.~V.~Savchenko
\paper Spectral properties of an indecomposable non-negative matrix and its principal submatrices of co-order one
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 1(331)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn260}
\crossref{https://doi.org/10.4213/rm260}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1751830}
\zmath{https://zbmath.org/?q=an:0959.15021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..184S}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 1
\pages 184--185
\crossref{https://doi.org/10.1070/rm2000v055n01ABEH000260}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088114800013}


Linking options:
  • http://mi.mathnet.ru/eng/umn260
  • https://doi.org/10.4213/rm260
  • http://mi.mathnet.ru/eng/umn/v55/i1/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Savchenko, “Maximal suborgraphs with the biggest Perron number”, Russian Math. Surveys, 56:6 (2001), 1181–1182  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. S. V. Savchenko, “Typical Changes in Spectral Properties under Perturbations by a Rank-One Operator”, Math. Notes, 74:4 (2003), 557–568  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Savchenko S.V., “Principal submatrices of co-order one with the biggest Perron root”, Linear Algebra and Its Applications, 389 (2004), 1–22  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:475
    Full text:107
    References:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019